# SDR SWIA2018060144739

- Difficulty date: May 2, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 36,024 hours, 33,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON THE UPPER CAP,  RBL 9,  BS 559.   REMOVED AND REPLACED THE CORRODED UPPER CAP IAW REO.
